MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC CATH PACK (CCKKF)992; CARDIAC CATHETERIZATION KIT

MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC CATH PACK (CCKKF)992; CARDIAC CATHETERIZATION KIT
Model Number SAN51CCKKG
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, lot#20200229-23-sh was finished on 03rd apr 2020.No exception was recorded in the device history record that could lead to the reported incident.Based on supplier investigation, device history record (dhr) review did not indicate any exception that could lead to the reported incident.The average linting data is 0.185g/10 pieces.There are 171 occurrences reported in the past 12 months.At the time of the investigation no sample was returned, only photo was provided.Lint ball was found on the surface of the towel.According to the supplier, the operating room towel is made of cotton, so cotton fiber is born.Supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(b)(4).In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, no abnormal situation happened in production or dhr.Therefore, the root cause could not be determined.
 
Event or Problem Description
Surgeon had to reopen towel supplies mid cardiac catheterization since he observed a very high amount of lint from the cotton operating room towels pwtb04-stm in the cardiac catheterization pack san51cckkg on his gloves and wires.No injury was reported.No patient demographics provided.

Brand Name
CARDIAC CATH PACK (CCKKF)992
Common Device Name
CARDIAC CATHETERIZATION KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key11335598
Report Number1423537-2021-00603
Device Sequence Number1112562
Product Code OES
UDI-Device Identifier10887488734729
UDI-Public10887488734729
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN51CCKKG
Device Catalogue NumberSAN51CCKKG
Device Lot Number527046
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2021
Initial Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;